# SDR DALA2020012750661

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,406 hours, 22,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FITTING DOUBLER BS 797 BTW S-27L TO S-27R IN THE AFT CARGO COMPARTMENT.  THE DOUBLER WAS REPAIRED IAW ETI-37-20-300, REV 1, AND ERA 584735-14, SECTION 1, REV ORIG.
